# SDR SWIA200616633

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 7,245 hours, 6,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO BEAM ASSY AT LOCATION FS 529.0 CAUSED BY RIGHT MLG DOOR PUSH PULL ROD.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER AND FILLER IAW CRJ REO 601R-53-41-417 AND REO 601R-53-41-418.
